0
RESEARCH PAPERS

Transonic Flow in Curved Channels

[+] Author and Article Information
P. A. Thompson

Rensselaer Polytechnic Institute, Troy, N. Y.

J. Basic Eng 89(4), 748-752 (Dec 01, 1967) (5 pages) doi:10.1115/1.3609698 History: Received February 13, 1967; Online November 03, 2011

Abstract

Transonic flow in a curved two-dimensional throat is considered. The approximate calculation is based on the full nonlinear inviscid equations and an integral continuity condition. Numerical results are presented in the form of curves which permit the determination of the flow in a nozzle of specified geometry. Analytical results reduce after linearization to those of Sauer for the limiting case of a symmetric channel.

Copyright © 1967 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In